Cutaneous adverse effects (CAEs), such as eczema, psoriasis, and skin infections, are common in patients receiving tumour necrosis factor inhibitors (TNFIs; e.g. adalimumab, etanercept and infliximab). Once a CAE is diagnosed, patients should receive appropriate dermatological care, as this may avoid cessation of TNFI therapy. Topical corticosteroids are the mainstay of therapy for numerous skin lesions, while oral antibiotics are effective in the treatment of superinfections.
Drugs & Therapy Perspectives – Springer Journals
Published: May 30, 2018
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud